# SDR 4DPA2025040600001

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N243JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 36,392 hours, 29,787 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-AT FL330 GOT BLD VLV 2 FAIL. EXECUTED QRH. RETURNED TO OPF. CORR ACTION- REMOVED, CLEANED, INSPECTED AND REINSTALLED FAN AIR VALVE FILTER #2. INSPECTED ALL SENSE LINES AROUND FAN AIR VALVE #2 AS WELL AS LEAK CHECKS WITH ENGINES RUNNING. PERFORMED OPS CHECK OF ENGINE BLEED VALES WITH OPS CHECK GOOD.
